# SDR REXA201200142

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 15,666 hours, 13,597 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED FOR RT WING ANTI-ICE CAUTION WOULD NOT EXTINGUISH WITH WING ANTI-ICE IN THE NORM OR STBY POSITION.  T/S RT WING CAUTION IAW FIM 30-10-00.  FOUND BAD WIRING ON RT MODULATION SOV CONNECTOR 2P3HA.  RE-PIN WIRE IAW ESPM 20-17-10.  OPS CHECK GOOD.  A/C OK FOR SERVICE.
